# SDR REXA2014073000744

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 26,702 hours, 24,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SMOKE GOOGLES NOT SEALING PROPERLY.  R & R OBSERVERS SMOKE GOOGLES IAW AMM 25-10-00.  OK FOR SERVICE.
